# SDR NOCA08107

- Difficulty date: April 9, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 7101265
- Condition: Malfunctioned
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 1 STATUS MESSAGE ANNUNICATED IN FLIGHT.  TROUBLESHOT REMOVED AND REPLACED NR 2 ENGINE FIRE LOOP 1 LOWER AFT OUTBOARD AS PER AMM 26-11-02.  OPS CHECKS NORMAL.
